# SDR DL757100576

- Difficulty date: February 1, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ANTENNA AT 1460-1480 & 30 AND 29R FOUND CORROSION ON EXTERNAL TRIPLER / REPLACED TRIPLER AT SAT SAA REF NON ROUTINE CARD 157572
